A solution to an open problem on the T-product of TL-fuzzy subgroups


YAMAK S. , KAZANCI O. , BAYRAK D.

FUZZY SETS AND SYSTEMS, vol.178, no.1, pp.102-106, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 178 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.1016/j.fss.2011.04.009
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.102-106

Abstract

Many studies have investigated necessary and sufficient conditions whereby fuzzy subgroups of a Cartesian product of groups are a Cartesian product of fuzzy subgroups. Chon [Fuzzy subgroups as products, Fuzzy Sets and Systems 141 (2004) 505-508] found such conditions under minimum operation. He pointed out that the problem of finding necessary and sufficient conditions for T-fuzzy subgroups under a t-norm operation is still open. In this study, we solve the problem and identify necessary and sufficient conditions under t-norm operation. (C) 2011 Elsevier B.V. All rights reserved.